# SDR DALA2025010300032

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0739948) CRACK ON PAX CABIN FLOOR SUPPORT LOCATED ON STA 520+18", FROM 0BL TO 25LBL AND WL 208. CRACKED FLOOR SUPPORT AT STA,520+18, 0BL-25BL, WL208 REMOVED AND REPLACED IAW B737-800 SRM 51-40-02-OG, AND BOEING DWG 143A0060 REV:B.
